BibTeX record journals/ejc/Zhu18

download as .bib file

@article{DBLP:journals/ejc/Zhu18,
  author    = {Bao{-}Xuan Zhu},
  title     = {q-log-convexity from linear transformations and polynomials with only
               real zeros},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {231--246},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.06.003},
  doi       = {10.1016/j.ejc.2018.06.003},
  timestamp = {Sun, 02 Jun 2019 21:04:22 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/Zhu18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics